BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2008 >
Volume 34, Number 2 >

Please use this identifier to cite or link to this item:

Title: Solutions Globales Régulières pour Quelques Équations Lineaires D'évolution du Type Pseudo-Différentiel Singulier
Authors: Gourdin, D.
Kamoun, H.
Ben Khalifa, O.
Keywords: Linear Cauchy Problem
Global Solution
Sobolev Spaces
Integral Kirchhof Solutions
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 34, No 2, (2008), 489p-508p
Abstract: We give here examples of equations of type (1) ∂tt2 y -p(t, Dx) y = 0, where p is a singular pseudo-differential operator with regular global solutions when the Cauchy data are regular, t ∈ R, x ∈ R5.
Description: 2000 Mathematics Subject Classification: 35C15, 35D05, 35D10, 35S10, 35S99.
ISSN: 1310-6600
Appears in Collections:Volume 34, Number 2

Files in This Item:

File Description SizeFormat
2008-489-508.pdf583.53 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License